Is It Safe For Your Blood Pressure To Drop Because Of The Side Effects Of The Medicine Your Doctor Is Giving?

Illustration of Is It Safe For Your Blood Pressure To Drop Because Of The Side Effects Of The Medicine Your Doctor Is Giving?
Illustration: Is It Safe For Your Blood Pressure To Drop Because Of The Side Effects Of The Medicine Your Doctor Is Giving? health.harvard.edu

Good morning doctor, I’m also a sufferer of hypertension, regularly taking hypertension medication (amlodipine).

1 Answer:

Hello Rafaja .. Thank you for the question.

Hypertension is a condition where systolic blood pressure is more than 130 and diastolic blood pressure is more than 80 mmHg. Hypertension is something that needs attention because high blood pressure can be a risk factor for stroke, heart problems, kidney failure, stiffness of blood vessels / atherosclerosis. It is right for you to take antihypertensive drugs every day, because hypertension treatment must be routine and blood pressure should be routinely checked. If the consumption of amlodipine blood pressure is still high, it is necessary to consult with your doctor whether the dose you are taking is right, or other hypertension medications are needed which work to support each other to reduce blood pressure. In addition you also need to do a healthy lifestyle such as:

Reduce consumption of foods high in fat, multiply consumption of vegetables, fruits, low-fat milk, wheat Reduce daily salt consumption Do regular exercise Avoid alcohol consumption, and caffeine, and avoid smoking If you are currently taking other drugs that have the effect of lowering blood pressure and the drug has been based on doctor's advice, then you can continue taking it. Also do not forget the routine control to the doctor of internal medicine for appropriate hypertension therapy.

May be useful

: by

Related Question

Boils On The Nose Have Not Yet Healed?

Boils On The Nose Have Not Yet Healed?

(1 year ago)

Hello …. I want to ask why the boils in my nose do not heal … Even though I have already bought drugs or ointment … but I have not recovered yet..Makasi ya …...

Fluid From The Vagina After BAK During Pregnancy 38 Is That Amniotic Fluid?

Fluid From The Vagina After BAK During Pregnancy 38 Is That Amniotic Fluid?

(1 year ago)

I am 38 weeks pregnant, lately when I finish urinating, there must be more fluid that feels like to come out and when the lower abdomen comes out like it hurts. Is it amniotic flui...

Stomach Pain Begins With Nausea, Vomiting And Cold Sweat?

Stomach Pain Begins With Nausea, Vomiting And Cold Sweat?

(1 year ago)

I want to ask, I’m just asking for stomach pain, the first symptom is feeling bad, and then cold chills run out, it’s normal, but it hurts at the bottom of the chest ??...

Leave a Reply

Your email address will not be published. Required fields are marked *